MathSciNet Relay Station
MathSciNet bibliographic data
MR1201553 60J27 (60J35)
Chen, An Yue; Renshaw, Eric Existence and uniqueness criteria for conservative uni-instantaneous denumerable Markov processes. Probab. Theory Related Fields 94 (1993), no. 4, 427–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement